# SDR USAA2013011600006

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 61,621 hours, 41,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT AT ROW 11C BROKEN.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT ROW 11C PER MPPM 54-01-10.  AIRCRAFT OK FOR SERVICE.
